zbMATH — the first resource for mathematics

Quasinormalität in topologischen Gruppen. (German) Zbl 0408.22010

22D05 General properties and structure of locally compact groups
Full Text: DOI EuDML
[1] Goto, M.: Orbits of one parameter groups III. J. Math. Soc. Japan23, 95-102 (1971). · Zbl 0205.32802
[2] Gross, F.: Subnormal, corefree, quasinormal subgroups are solvable. Bull. Lond. Math. Soc.7, 93-95 (1975). · Zbl 0325.20037
[3] Iwasawa, K.: Some types of topological groups. Ann. Math.50, 507-558 (1949). · Zbl 0034.01803
[4] Kümmich, F.: Topologisch quasihamiltonsche Gruppen. Arch. Math.29, 392-397 (1977). · Zbl 0383.22001
[5] Lee, D. H.: Supplements for the idendity component in locally compact groups. Math. Z.104, 28-49 (1968). · Zbl 0185.07104
[6] Stonehewer, S. E.: Permutable subgroups of infinite groups. Math. Z.125, 1-16 (1972). · Zbl 0219.20021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.